Translator Disclaimer
September, 1988 Strong Embedding of the Estimator of the Distribution Function under Random Censorship
P. Major, L. Rejto
Ann. Statist. 16(3): 1113-1132 (September, 1988). DOI: 10.1214/aos/1176350949

Abstract

In this paper the asymptotic behaviour of the product limit estimator $F_n$ of an unknown distribution is investigated. We give an approximation of the difference $F_n(x) - F(x)$ by a Gaussian process and also by the average of i.i.d. processes. We get almost as good an approximation of the stochastic process $F_n(x) - F(x)$ as one can get for the analogous problem when the maximum likelihood estimator is approximated by a Gaussian random variable or by the average of i.i.d. random variables in the parametric case.

Citation

Download Citation

P. Major. L. Rejto. "Strong Embedding of the Estimator of the Distribution Function under Random Censorship." Ann. Statist. 16 (3) 1113 - 1132, September, 1988. https://doi.org/10.1214/aos/1176350949

Information

Published: September, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0667.62024
MathSciNet: MR959190
Digital Object Identifier: 10.1214/aos/1176350949

Subjects:
Primary: 60F15
Secondary: 60F17, 62G05

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 3 • September, 1988
Back to Top